Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 311, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2020, 5:11 PM EDT for 4 counties in Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2020, 5:11 PM EDT (21:11 UTC)
- Expired
- Aug 10, 2020, 5:31 PM EDT
- In force
- 20 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
755
WUUS52 KFFC 102111
SVRFFC
GAC077-149-199-285-102200-
/O.NEW.KFFC.SV.W.0311.200810T2111Z-200810T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
511 PM EDT Mon Aug 10 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Meriwether County in west central Georgia...
Eastern Heard County in west central Georgia...
Northeastern Troup County in west central Georgia...
Southwestern Coweta County in west central Georgia...
* Until 600 PM EDT.
* At 511 PM EDT, a severe thunderstorm was located near Franklin,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
LaGrange, Franklin, Hogansville, Grantville, Moreland, Lone Oak,
Corinth, East Newnan, Louise, Powers Crossroads, Harrisonville,
Hillcrest and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3325 8517 3339 8504 3332 8471 3314 8483
3302 8503
TIME...MOT...LOC 2111Z 309DEG 9KT 3328 8504
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
421
WWUS52 KFFC 102131
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Mon Aug 10 2020
GAC077-149-199-285-102140-
/O.CAN.KFFC.SV.W.0311.000000T0000Z-200810T2200Z/
Meriwether GA-Heard GA-Troup GA-Coweta GA-
531 PM EDT Mon Aug 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MERIWETHER...
EASTERN HEARD...NORTHEASTERN TROUP AND SOUTHWESTERN COWETA COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property,
therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3325 8517 3339 8504 3332 8471 3314 8483
3302 8503
TIME...MOT...LOC 2128Z 309DEG 9KT 3325 8499
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:35 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 10, 3:35 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Mon Aug 10 2020 .SHORT TERM /Tonight through Tuesday Night/... Numerous showers and thunderstorms are ongoing across the forecast area, and will continue through the remainder of the afternoon and evening. Clearing skies this morning and early afternoon allowed for quick diurnal heating and rapid destabilization, with SBCAPE values reaching into the 2500-3500 J/kg range. A line of thunderstorms associated with the shortwave embedded within the upper level NW flow aloft continues to push southward, and has entered the northern ATL metro area. This complex is expected to hold together through the evening as it moves towards central Georgia. With greater than originally anticipated across the forecast area, there is a chance for several thunderstorms to become strong to severe. Damaging winds will be the primary hazard with any severe thunderstorm that occur, particularly in the vicinity of the shortwave disturbance. Locally heavy rainfall, frequent lightning, and hail up to 1 inch in diameter are also possible with any strong to severe thunderstorms that occur. With calm winds and clearing skies during the overnight hours, patchy fog and low stratus is possible in locations over which heavy rain occurred this afternoon and evening. On Tuesday, shortwave energy should be positioned across central Georgia. Sufficient moisture and instability will remain in place across north Georgia for at least low-end chance PoPs. However, deep moisture -- as indicated by dewpoints in the mid 70s and precipitable water values over 2 inches -- in central Georgia warrants continued high end chance to low end likely PoPs. Considering weak steering flow and persistent convection, there is a chance for some localized flooding concerns where heavier rain remains for a prolonged period. High temperatures on Tuesday are expected to mainly range from the low to mid 90s. Combined with ample moisture across the area, heat indices will range from 100 to 105 across much of the forecast area, but should remain just outside of advisory criteria. King .LONG TERM /Wednesday through Monday/... No major changes made to the extended forecast. All in all we are in a typical summertime pattern with weak upper level flow and deep layer moisture staying across the region. Expecting this pattern to continue through the rest of the long term. The nature of the upper flow will allow for weak short waves with abundant moisture to move across the area and enhance diurnally driven precip chances through the weekend. The daily convection should end shortly after the sun goes down but there will be a few nights with precip continuing through the midnight hour. With increased moisture and daytime highs expected in the 90, heat indices in the 100 to 105 range can be expected. Will keep a close eye on this as most days will come close to heat advisory criteria through the beginning of next week. 01 && .AVIATION... 18Z Update... Primarily VFR conditions are in place at all TAF sites as the period begins, and in spite of some MVFR ceilings associated with TSRA, should continue through the remainder of today. Scattered TSRA is ongoing across the forecast area and is expected to increase in coverage this afternoon as a line of storms in north Georgia pushes south. A TEMPO group for TSRA is in place from 18-22Z, but will likely need to be extended in ensuing TAF updates. Patchy fog and vsby restrictions are possible overnight where heavy rain occurs, particularly in central Georgia near MCN. While some gusty winds are expected with any TSRA that occurs, the prevailing winds will remain W to NW through the period, at 5-8 kts this afternoon and 5 kts or less overnight. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 70 93 70 93 / 50 40 30 60 Atlanta 72 92 72 94 / 50 40 30 60 Blairsville 65 87 65 86 / 40 40 30 60 Cartersville 71 93 71 94 / 50 30 30 60 Columbus 73 93 73 96 / 50 50 30 70 Gainesville 71 91 71 91 / 40 30 30 60 Macon 72 94 72 94 / 50 50 50 60 Rome 71 94 71 95 / 40 30 20 60 Peachtree City 71 92 71 94 / 50 40 40 60 Vidalia 74 93 74 91 / 50 60 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....01 AVIATION...King
Hazardous weather outlook, Aug 10, 4:15 AM EDT, 12 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 415 AM EDT Mon Aug 10 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 415 AM EDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected over north and central Georgia, most so this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms are expected Tuesday through Sunday. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the weekend. Tuesday and Wednesday will be the hottest days with spotty heat indices of 105 to 110. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 10, 4:35 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 1 NNW MAGNET 33.58N 84.03W
08/10/2020 ROCKDALE GA EMERGENCY MNGR
LARGE TREE DOWN ON POWERLINES OFF COWAN ROAD SE. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC2001086
DJNLocal storm report, Aug 10, 4:39 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 3 WNW CENTERVILLE 33.82N 84.08W
08/10/2020 GWINNETT GA EMERGENCY MNGR
TREE DOWN ON POWERLINES ALONG CLIFFVIEW DRIVE IN
LILBURN. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC2001087
DJNSpecial weather statement, Aug 10, 4:44 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Mon Aug 10 2020
GAZ078-079-089-102115-
Harris GA-Talbot GA-Muscogee GA-
444 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...TALBOT AND
NORTHEASTERN MUSCOGEE COUNTIES UNTIL 515 PM EDT...
At 444 PM EDT...a strong thunderstorm was over Olive Branch, or near
Talbotton...moving east at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Talbotton, Waverly Hall, Woodland, Junction City, Geneva, Upatoi,
Baldwinville, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Box Springs, Pleasant Hill and Big Lazer Creek Wma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3282 8441 3279 8439 3263 8438 3261 8441
3256 8441 3256 8449 3255 8449 3254 8451
3255 8454 3254 8454 3255 8455 3254 8457
3253 8456 3253 8465 3252 8468 3251 8475
3285 8481
TIME...MOT...LOC 2044Z 265DEG 14KT 3267 8464
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 10, 4:46 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Aug 10 2020
GAZ071-081-082-102115-
Monroe GA-Bibb GA-Crawford GA-
446 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...WESTERN
BIBB AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 515 PM EDT...
At 445 PM EDT...a strong thunderstorm was over Culloden, moving
southeast at 20 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Roberta, Culloden, Payne City, Knoxville, Lizella, Lake
Tobesofkee, Sandy Point, Russellville and Musella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3285 8412 3289 8412 3293 8409 3293 8406
3295 8405 3295 8404 3286 8368 3265 8383
3261 8394
TIME...MOT...LOC 2045Z 308DEG 17KT 3289 8406
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 10, 4:51 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
451 PM EDT Mon Aug 10 2020
GAZ097-102115-
Laurens GA-
451 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 515 PM
EDT...
At 451 PM EDT...a strong thunderstorm was near Harlow, or 7 miles
southwest of Dublin...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dublin, East Dublin, Dudley, Rentz, Harlow, Cedar Grove, Rockledge,
Brewton, Lowery, Minter and Lovett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3261 8310 3264 8274 3250 8266 3246 8267
3245 8269 3243 8270 3241 8270 3233 8275
3231 8272 3228 8276 3227 8276 3227 8277
3220 8286 3220 8289 3216 8296
TIME...MOT...LOC 2051Z 257DEG 7KT 3244 8297
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 10, 4:53 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Mon Aug 10 2020
GAZ060>062-073>076-102130-
Jefferson GA-Washington GA-Putnam GA-Baldwin GA-Hancock GA-
Glascock GA-Warren GA-
453 PM EDT Mon Aug 10 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...NORTHERN
WASHINGTON...SOUTHEASTERN PUTNAM...NORTHERN BALDWIN...HANCOCK...
GLASCOCK AND SOUTHERN WARREN COUNTIES UNTIL 530 PM EDT...
At 452 PM EDT...a line of strong thunderstorms extended from near
Plant Harlee Branch to Bastonville, moving south at 10 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Sparta, Gibson, Wrens, Stapleton, Avera, Mitchell,
Edge Hill, Midway-Hardwick, Edgehill, Meriwether, Hamburg State Park,
Shoals, Beulah, Allenwood, Grange, Stapletons Crossroads, Plant
Harlee Branch, Agricola and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3309 8233 3302 8338 3310 8333 3332 8334
3337 8255 3335 8255 3336 8253 3334 8250
3334 8245 3333 8242 3331 8240 3331 8234
3330 8231 3327 8228
TIME...MOT...LOC 2052Z 348DEG 10KT 3323 8326 3330 8256
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:04 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 41 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:13 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 32 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 38 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 45 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.